SciELO - Scientific Electronic Library Online

vol.33 issue4Fróchet differentiation between Menger probabilistic normed spacesSubseries convergence in abstract duality pairs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CHANDRA TRIPATHY, Binod; RAM DAS, Nanda  and  DEY, Rinku. Difference sequence spaces in cone metric space. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.4, pp.437-446. ISSN 0716-0917.

In this article we introduce the notion of difference bounded, convergent and null sequences in cone metric space. We investigate their different algebraic and topological properties.

Keywords : Cone metric; Complete metric space; Difference sequence; Solid space; Symmetric space.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License